# SDR AALA2019041549018

- Difficulty date: April 12, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug MD 83
- Aircraft serial: 53596
- Aircraft time: 56,401 hours, 28,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 14773
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE FOUND THE CEILING EMERGENCY LIGHTS ABOVE SEATS 7-11 WILL NOT EXTINGUISH WITH POWER OFF, CYCLING SWITCH NO HELP. REPLACED THE CEILING EMERGENCY LIGHT BATTERY PACK IAW AMM.
